MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EZ BENT TIP; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION EZ BENT TIP; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number 7584
Medical Device Problem Codes Difficult to Remove (1528); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) hospital.Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that the filterwire was caught in the non-bsc stent and could not be pulled up.The target lesion was located in the internal carotid artery and common carotid artery.A filterwire ez was selected for use.During the procedure, after post dilation, when the filterwire ez retrieval sheath was removed it got caught in a non-bsc stent and could not be pulled up.Another filterwire ez was selected, however, resistance was felt midway, and it could not be advanced.The bent tip was retrieved once and noted a weakening of the tip.Eventually, an extension wire was attached to filterwire ez, then a non-bsc catheter was advanced, and it was able to retrieve successfully.There were no patient complications reported.

Brand Name
EZ BENT TIP
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
alajuela
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15489229
Report Number2124215-2022-36604
Device Sequence Number19322304
Product Code NFA
UDI-Device Identifier08714729479109
UDI-Public08714729479109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2022
Device Model Number7584
Device Catalogue Number7584
Device Lot Number0025991210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERULEAN - CATHETER; OPTIMO 8F- GUIDING CATHETER
Patient SexUnknown